# SDR 07FDEA00469

- Difficulty date: February 13, 2007
- Submitted: February 14, 2007
- Operation: Air carrier
- Aircraft: N407FE
- Make and model: Airbus A310-203
- Aircraft serial: 254
- Aircraft time: 33,328 hours, 27,362 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS REPAIR, AFT CABIN UNDERFLOOR BEHIND BULK CARGO HAS REPAIR ON STR 56 RT, WITH 1.  REPAIR SPLICE MEASURING 7.7 IN LONG AND STRINGER REPAIR SECTION MEASURES 26.5 IN LONG BETWEEN FR72 AND FR74 ZONE 170 REPAIR WAS NOT IAW A310 SRM 53-10-14 FIG 201.  AREA REPAIRED CORRECTLY IAW A310 SRM 53-10-14 FIG 201.
